| Catalog Number |
04826876001 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The field service engineer fse checked and verified the tubings of the cell-rinse unit, adjusted the cell rinse levels, and cleaned the cell rinse nozzles.The investigaiton determined that the service actions resolved the issue.
Event or Problem Description
There was an allegation of questionable hemoglobin a1c results using hemolyzing reagent (for whole blood and hemolysate hba1c) reagent on the cobas 4000 c311 stand alone system.Patient 1 initial result was 9.2%, and the repeat result was 5.9 %.Patient 2 initial result was 10.7%, and the repeat result was 6.7%.